# SDR DXTA200702178

- Difficulty date: May 5, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N102QS
- Make and model: Beech 400A
- Aircraft serial: RK380
- Aircraft time: 1,647 hours, 1,447 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 38771
- Part serial: 721
- Condition: Inoperative
- Location: Brake Sys
- Part time: 1,647 hours, 1,447 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO BRAKES ON RIGHT SIDE.  RIGHT BRAKE PEDAL P/CP GOES TO FLOOR.  REMOVED AND REPLACED POWER BRAKE ANTI-SKID CONTROL VALVE IAW HAWKER 400 XP MM 32-40-00.  OPS AND LEAK CHECK GOOD.
